# SDR AALA202212292533

- Difficulty date: December 29, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 87,349 hours, 10,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 215439
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BATTERY PACK DOES NOT WORK AS PER WORK CARD 72C20033014 AT DOOR 4R. REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06 AT DOOR 4R
